Atripla body Rash
May 10, 2009
Have been taking Atripla for 13 days and yesterday got a bad rash all over my body (face to the legs front and back) very redish. It does not each but a bit painful. Doctor shuggested to stop Atripla? If stopped, I am concern about building resistence? Is stopping a good idea or should wait to see if rash goes away?
Response from Dr. Henry
I generally recommend treating through the rash (often using an antihistamine) unless there are more systemic symptoms and/or mucousal involvement (mouth, eyes, lungs). If stopping the Atripla I would switch to a boosted PI based regimen or at least take a boosted PI alone for several weeks if stopping altogether (to protect against efavirenz resistance due to its long persistence in blood). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Sore On Tongue A Symptom Of Acute HIV Infection?
- Can HIV Be Transmitted Through Sex With A Prostitute?
- Dizziness After Vaginal Sex Without Condom Does It Mean I Have HIV
- Painful Ejaculation After Anal Fingering Worried I Have HIV
- Red Eyes After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Runny Nose After Vaginal Sex With Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.